# SDR AALA201510209008

- Difficulty date: October 6, 2015
- Submitted: October 20, 2015
- Operation: Air carrier
- Aircraft: N539UW
- Make and model: Airbus A321-231
- Aircraft serial: 4082
- Aircraft time: 20,206 hours, 7,877 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5348004220702
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SY6 CHECK, CORROSION ON CORNER FITTING AT FRAME 68 & STRINGER 18L.  REPLACED IAW SRM 51-72-11, 51-42-11, 53-41-69 & DWG D53580505009.
